# SDR AALA202008119011

- Difficulty date: August 3, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER FITTING BETWEEN FR66 AND FR68 AT STR 23L, MEASURING L=1.057 IN, W=0.540 IN. REPLACED CENTER FITTING WITH NEW IAW SRM A321 51-72-11-911-001 AND DRAWING D53480505.
